| Model Number |
EGIA60AMT |
| Medical Device Problem Codes |
Break (1069); Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during anterior resection of rectum, once the reload was loaded and inserted through the trocar, it could not be activated.After several attempts, it was removed.A small metal tab was protruding from the side of the reload and was not visible on a new reload.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.